Advertisement

What happens if I take an overdose of glyburide?

If you take an overdose of glyburide, you may experience severe, life-threatening hypoglycemia (low blood sugar). Symptoms include shakiness, seizure, extreme weakness, blurred vision, sweating, difficulty speaking, confusion, difficulty breathing, stomach pain and coma. Seek immediate medical attention or call the National Poison Control Center at 1-800-222-1211.

Continue Learning about Antidiabetic

Do alpha-glucosidase inhibitors have any drug interactions?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Drugs that may cause hyperglycemia or hypoglycemia need to be administered with caution to prevent l...
More Answers
How can I predict my body's use of injected insulin?
American Diabetes AssociationAmerican Diabetes Association
Even if you eat the same amount and exercise the same amount every day, you won’t always be able to ...
More Answers
What are alpha-glucosidase inhibitors?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Alpha-glucosidase inhibitors slow the digestion of carbohydrates in the small intestine. Alpha-gluco...
More Answers
How do meglitinide drugs help treat diabetes?
Dr. Jack Merendino, MDDr. Jack Merendino, MD
The meglitinides Prandin and Starlix prompt the body to make more insulin. They are fast-acting and ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.